| Model Number |
72400025 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
10/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.We are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) presented recurring incontinence, it was reported that the device presented a mechanical problem.The balloon was explanted and replaced.There is no additional information reported.